It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Buspar making me more anxious and freaked out



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-11-2017, 03:10 PM   #1
    AmberLynnxX
    Newbie
    (female)
     
    Join Date: Feb 2017
    Posts: 1
    AmberLynnxX HB User
    Buspar making me more anxious and freaked out

    I have general anxiety disorder and I was on Celexa but switched to Welbutrin because Celexa was causing major memory loss. Then I switched to Buspar from Welbutrin because Welbutrin was making me much more irritable.

    I've been taking Buspar for 5 days, the first three days I took 10mg once a day, and for the past 2 days I've been on 10mg 2x a day.

    Anyways, since taking it I've been extremely scary,jittery,more anxious and on edge. When I say scary, I mean I'm like consumed with fear, not sure if that's from the medicine or the disturbing things I've been googling. I don't know if this is normal and will die down..but I'm freaking out. Every little noise irritates me (just like when I was on Welbutrin)

    What should I do, stop taking it, keep taking it to see what it does? My doctor said there are a few more meds I can try but if they don't work I will have to see a psychiatrist

    What is everyone's experiences with Buspar??

     
    Sponsors Lightbulb
       
    Old 02-11-2017, 03:20 PM   #2
    1822jb
    Member
    (female)
     
    Join Date: Oct 2013
    Location: pa
    Posts: 69
    1822jb HB User
    Re: Buspar making me more anxious and freaked out

    I have the same symptoms. I just wanted to let you know you're not alone. I'm going to keep taking it and see what happens. Let me know what you decide!

     
    Old 03-15-2017, 03:17 PM   #3
    LoveMeeko
    Junior Member
    (female)
     
    Join Date: Jun 2013
    Location: Los Angeles, CA
    Posts: 15
    LoveMeeko HB User
    Re: Buspar making me more anxious and freaked out

    I've taken BuSpar with great results. I think it's better when it can be taken 3 x per day and supplemented with a benzo on an as needed basis. Recently I have gone back on (2.5mg x 3 per day) and an occasional .25-.5mg of xanax. I've tried Celexa but it made me super crazy (I wanted to cry anytime I had to exert any problem solving). Got off that and went to BuSpar a week later.

     
    Old 03-24-2017, 04:21 PM   #4
    Porty
    Newbie
    (male)
     
    Join Date: Mar 2017
    Location: USA
    Posts: 5
    Porty HB User
    Re: Buspar making me more anxious and freaked out

    I've been taking Buspar for a couple months now, and wanted to report my findings. It seemed to be helping me remain calmer during a period of a few weeks after it got built up in my system. Now, I can't tell if it's helping at all, and I have been experiencing the exact kind of thing you are describing. I'm currently taking 5mg x 3 daily. In the beginning, I was taking 7.5mg x 3 daily, but that was much too hard on my stomach. I'm not sure if it would be worth trying to move back up to the higher dose. Either way, you're not alone with these issues with the medicine.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:34 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!